IEEE - Institute of Electrical and Electronics Engineers, Inc. - Maximum Likelihood Estimation For The 2-Parameter Weibull Distribution Based On Interval-Data

Author(s): Mark E. Flygare ; John A. Austin ; Ross M. Buckwalter
Sponsor(s): IEEE Reliability Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1985
Volume: R-34
Page(s): 57 - 59
ISSN (Paper): 0018-9529
ISSN (Online): 1558-1721
DOI: 10.1109/TR.1985.5221930
Regular:

MLE techniques are presented for estimating time-to-failure distributions from interval-data. Interval-data consist of adjacent inspection times that surround an unknown failure time. Censored... View More

Advertisement